# SDR 20000405AP006

- Difficulty date: February 22, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N841CA
- Make and model: Beech 1900D
- Aircraft serial: UE40
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 1223890373
- Part serial: 11394828
- Condition: Will Not Test
- Location: Rt Engine
- Part time: 9,771 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERSPEED GOV WILL NOT GROUND TEST.  REPLACED DEFECTIVE GOVERNOR, SYSTEM AND UNIT.  CHECKS SATISFACTORY IAW CHAPTER 61.  (M)
